# SDR SWAA2017042013266

- Difficulty date: April 11, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 52,087 hours, 30,512 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Part number: 116A3110
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE INBOARD BULLNOSE CURVED WING TO BODY ATTACH BRACKET CRACKED AT STA 500D.  R&R FRAME ASSEMBLY IAW DWG.
